# SDR GUUA01250701

- Difficulty date: January 25, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N46AR
- Make and model: Beech 1900D
- Aircraft serial: UE27
- Aircraft time: 12,400 hours, 17,040 cycles
- Engine: Pwa JT9D7R4G2
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Connector
- Condition: Loose
- Location: Fire Bottle
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

(9262) FPO/PBI DURING FLIGHT RT FIRE DISCHARGE ANNUNCIATOR ILLUMINATED.  SECURED RT FIRE BOTTLE WIRE CONNECTION OPERATIONAL CHECK NORMAL.
